Is this Normal??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 9/26/2005 5:25 PM (GMT -7)   
HI.  My Neuro told me to up my meds to 1000MG Nightly.  And stay at my 500MG in the morning.  I decided to up my meds to 750MG nightly and go up slowly.  I don't know if this is all just timing or I am forgetting something sad
 
I started taking extra Friday night.  Since saturday I have been dizzy, heavy headed, nauseus and had a stomach ache, with no appetite.  I am wondering if this is the upping of my meds or if I just happen to have a virus on top of upping them.  I am gonna stop taking extra until I see him.  I feel like crap and all I am doing is resting as soon as school is over.  I feel more comfortable meeting with him to discuss upping meds.  Do you think it is the meds, or maybe I just have a bug.  Thanks for any help.  Tracy
 25 years old
Nursing Student


kayakmom
Veteran Member


Date Joined Jul 2003
Total Posts : 585
   Posted 9/26/2005 5:48 PM (GMT -7)   
(((tracy)))) Upping meds can sure make you feel bad. It could also be a viral thing as well.
 
If you feel better talking to him at an appointment before upping that is probably ok. I think he wanted you to up it because of the thumb jerking. You see him soon, right?
 
Sorry you are feeling so awful right now. It is hard to go up so fast on these meds! Hoping you have better days!
 
Ginny

Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 9/26/2005 6:45 PM (GMT -7)   
Thanks guys. I went back down to my 500MG doseage tonight. I can't feel this way. Not unless I know it is necessary for me to be upping my doseage. I was like a zombie in class and that is the last thing I want. All I have done is sleep since going up Friday. Thanks so much for the fast support. I needed reassurance. I am getting cranky and that I KNOW is from the Kepprage!! I will give a call to the Neuro soon. Thanks again, Tracy
 25 years old
Nursing Student


kayakmom
Veteran Member


Date Joined Jul 2003
Total Posts : 585
   Posted 9/26/2005 10:53 PM (GMT -7)   
Sounds like it is going around! Hoping tomorrow goes better for you!
GInny

Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 9/27/2005 4:21 AM (GMT -7)   
Hey guys. I didn't take extra meds last night ... just my normal dose. I am off to school.. will check in later and let you know how my day goes. I will call the Neuro later. Ginny check out my post on BT. It is amazing the difference between HW and BT. TTYLater Tracy
 25 years old
Nursing Student


Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 9/27/2005 12:31 PM (GMT -7)   
Hello. My day went much better. I left a message at the Neuros office. Hopefully it will go well. Talk to you guys when I hear back. Thanks for checking in on me. :)
 25 years old
Nursing Student


DBG
Regular Member


Date Joined Sep 2004
Total Posts : 235
   Posted 9/27/2005 8:05 PM (GMT -7)   

Hi Sweetie, I don't blame you for lowering your dose on your own.  I've done that myself before when my meds were obviously making me toxic.  I really hope this does turn out to be nothing.  You deserve a break.  (((((Hugs)))))

Christine


kayakmom
Veteran Member


Date Joined Jul 2003
Total Posts : 585
   Posted 9/28/2005 7:41 PM (GMT -7)   
Did you talk to the neuro? Hang in there and take care!
Ginny

damwinston
Regular Member


Date Joined May 2005
Total Posts : 122
   Posted 9/29/2005 4:45 AM (GMT -7)   
Daisy -
I too am on Keppra and, although seizure free I hate the way it makes me feel. I am supposed to be taking 500 mg two times a day. I went down to 250mg two times a day. Otherwise I sleep all day unless I am peeing.
Is it normal for this medication to make everyone crazy? Or am I just one of the lucky ones???
dammy
Thanks for listening.
If I can do anything to help you please let me know.
 
"Someone's opinion of you doesn't have to become your reality."


kayakmom
Veteran Member


Date Joined Jul 2003
Total Posts : 585
   Posted 9/29/2005 7:19 AM (GMT -7)   
Dammy, this med does have that affect on a lot of people. I just heard a neuro in conference last night, Dr Elizabeth Thiele talk about even adults using Vitamin B 6 along with Keppra. It has been known to help some kids wiht mood swings and things. Now they are starting studies to see if it can also help adults. WOuld not hurt to ask your neuro if this is good to try.

Hang in there!

Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 9/29/2005 12:22 PM (GMT -7)   
HI Guys.
Ginny, I did put a call into the neuro tuesday to let them know I am taking my old dose. I didn't hear anything back from the Neuro. I am starting to feel alot better now not upping my dose. Upping Keppra is so hard.
(((Christine))) I will email you soon. I miss chatting with you
Dammy, I found that I had SEVERE mood swing my first THREE months of taking keppra. It is a very common side effect. Just when they upped me last week I was so cranky and just truly pissed about nothing. It is hard but after the third month I adjusted. A nickname they have for Keppra is KeppRAGE. My dose is 500MG twice Daily.
Hope you all are doing well. Tracy
 25 years old
Nursing Student


kayakmom
Veteran Member


Date Joined Jul 2003
Total Posts : 585
   Posted 9/29/2005 10:25 PM (GMT -7)   
Glad you are feeling a bit better! Hang in there!
Ginny

Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 9/30/2005 4:17 AM (GMT -7)   
Hi
Yeah lowering my dose helped alot. I am back to myself again!!
Except, now my tailbone cyst has filled up and I may have to get it drained if I can't get it to shrink myself. Last time it filled was about 2-3 years ago. Last time it got so big I couldn't walk. Anyway if it isn't one thing it is ALWAYS another with me unfortunately. And none of these things are pseudo. There is a big old inflammed cyst. Dr said if it gets inflammed to often I will have to have it surgically removed. IF not it always has to potential to become inflammed. It did from all the pressure I put on my butt at school on those darn metal fold out chairs. Talk to you soon Tracy
 25 years old
Nursing Student


Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 9/30/2005 12:26 PM (GMT -7)   
Mandiann. It is hard to push forward while upping meds. I just had to cut back. I knew that my mind/body couldn't take that right now unless necessary. I do have my in office EEG on Oct 11 then will follow up with him Oct 27. This tailbone thing drives me crazy.

Thanks for reminding me to laugh. Sometimes I just drive my self bonkers and don't just relax. Thanks for praying fo me. I know it helps..
Tracy
 25 years old
Nursing Student


Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 10/1/2005 6:08 PM (GMT -7)   
Sure will LOL :)
 25 years old
Nursing Student


kayakmom
Veteran Member


Date Joined Jul 2003
Total Posts : 585
   Posted 10/2/2005 8:59 AM (GMT -7)   
((Tracy))) Can bringing a cushion help some to ease the pain of the cyst? Sorry you have that flaring up, too!! Hang in there!

G

Daisy9980
Veteran Member


Date Joined Sep 2004
Total Posts : 775
   Posted 10/2/2005 11:23 AM (GMT -7)   
Bum Bum alot better. I have been using one of those microwavable heating packs on it and keeping off my butt :) That is seeming to help. It is always something you know. I am just puppysitting this weekend. Ginny the pad is a good idea, my mother bought me one it is just too big for my chair. Alot of the girls bring in couch pillows. I am gonna look into it. Take care Tracy
 25 years old
Nursing Student

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 7:52 AM (GMT -7)
There are a total of 2,735,835 posts in 301,337 threads.
View Active Threads


Who's Online
This forum has 151437 registered members. Please welcome our newest member, stevclemon.
257 Guest(s), 13 Registered Member(s) are currently online.  Details
Lillye, George_, TOOTY, Michael_T, tickcheckguy, getting by, NiceCupOfTea, pmm73, fibrocushie, houseboy, Not-there-yet, iPoop, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer